# SDR QMLA2017091017091

- Difficulty date: September 10, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N407AM
- Make and model: Bell 407
- Aircraft serial: 53309
- Aircraft time: 7,735 hours, 26,768 cycles
- Engine: Allsn 250C47B
- Engine time: 5,704 hours, 15,322 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006115FM
- Part serial: A415
- Condition: Making Metal
- Location: Main
- Part time: 8,138 hours, 4,880 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE TRANSMISSION CHIP CAUTION ILLUMINATED. INSPECTED CHIP DETECTOR, DEBRIS FOUND,  DETERMINED TO BE INSIGNIFICANT IAW MM 63, NO FURTHER ACTION REQUIRED.  AIRCRAFT WAS GROUND RUN FOR 10 MIN,THEN OPERATIONAL CHECK FLIGHT FOR 30+ MIN. COULD NOT DUPLICATED DISCREPANCY, AIRCRAFT WAS RETURNED TO SERVICE.   UPON RETURN TO HANGAR A TRANSMISSION OIL AND FILTER CHANGE WAS PERFORMED IAW MM 63 & 12. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THIS TIME, UPON RECOMMENDATION FROM MANUFACTURER TO REMOVE TRANSMISSION, AND SEND TO THEM FOR A THOROUGH INSPECTION.
